Positive curvature, partial vanishing theorems and coarse indices

John Roe

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We generalize the relative index theorem of Gromov and Lawson, using coarse geometry.

Original languageEnglish (US)
Pages (from-to)223-233
Number of pages11
JournalProceedings of the Edinburgh Mathematical Society
Volume59
Issue number1
DOIs
StatePublished - Feb 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Positive curvature, partial vanishing theorems and coarse indices'. Together they form a unique fingerprint.

Cite this